MathSciNet Relay Station
MathSciNet bibliographic data
MR628447 58F09 (34D30)
Camacho, M. Izabel T. Geometric properties of homogeneous vector fields of degree two in ${\bf R}\sp{3}$. Trans. Amer. Math. Soc. 268 (1981), no. 1, 79–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement